# SDR AWXA200401178

- Difficulty date: October 31, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,994 hours, 7,118 cycles
- System (JASC): 5270 · Door Warning System
- Part: Concentrator
- Part number: 350E5151331
- Part serial: 1174
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 35,192 hours, 14,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RECEIVED R-2 DOOR WARNING (OPEN) IND AT 7,000 FT, 12,000 FT, & 17,000 FT RESPECTIVELY, F/A REPORTED HEARING LEAK, TURNED BACK & LANDED WITHOUT FURTHER EVENT.  MX INSP R-2 DOOR & FOUND IT SECURE WITH ALL SEALS IN PLACE, ISSUED MEL COND 1 "R-2 DOOR WARNING INDICATION INOP".  MX TROUBLESHOT PER TSM & REPLACED SDAC IAW AMM, PRESSURIZED A/C, NO LEAKS NOTED.  VENDORS INCOMING TEST OF SDAC S/N 1174 CONFIRMED REASON FOR REMOVAL, SYNCHRO INPUT TEST FAILED DUE TO DEFECTIVE INPUT 2 BOARD. REPLACED DEFECTIVE INPUT 2 BOARD AND PERFORMED FUNCTIONAL TEST IAW CMM 31-55-34, REV. 9.
